| Model Number |
02.124.416S |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Unspecified Infection (1930); Inflammation (1932); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional device procode; hrs, hwc.Device is not expected to be returned for manufacturer review/investigation.Product was not returned.Device history records review has been requested.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Reported in maude: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
Event or Problem Description
This report is against user facility medwatch number (b)(4), a copy is attached.The only information contained in this report is correction or additional information.This report is for one (1) lcp plate.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
No conclusions could be drawn as no devices were returned for manufacturer review or investigation.Additionally, device history record reviews could not be requested as specific part and lot numbers for the associated devices were not provided.No conclusions could be drawn as no devices were returned for manufacturer review or investigation.Review of manufacturing records has been requested.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot part: 02.124.416s, lot: l359252, manufacturing site: mezzovico, release to warehouse date: 19.Apr.2017, expiry date: 01.Apr.2027.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacturing process.The raw material was confirmed to be correct per the specification with no non-conformance noted.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.